| Model Number |
ONYXNG30030UX |
| Medical Device Problem Codes |
Entrapment of Device (1212); Difficult to Remove (1528); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary stent, there were difficulties in removing the device prior to stent deployment.Resistance was encountered when advancing the device in the left anterior descending (lad) artery.No excessive force used during delivery.The device was inspected prior to use with no issues noted, and no negative prep was performed.The device was not implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: it was later clarified that the stent became stuck on the non-medtronic guidewire on the way into the lesion, and had to be pulled out with the guidewire at that point.Resistance was encountered as the device was attempted to be retracted over the guidewire.Stent deformation did not occur.There was no damage noted to the guidewire on removal from the patient.Initial reporter first name provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: the non-medtronic guidewire was a size 0.014.There were no difficulties noted when loading the device onto the guidewire.The guidewire was examined and flushed before use with no issues/kinks noted.The guidewire was not used successfully with other devices prior to the difficulties occurring.Intervention was not needed to pull out the guidewire and stent from the lesion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device was returned with a 0.014¿ guidewire entrapped.A visual inspection found that the balloon bond was stretched.The stent was positioned on the balloon between the marker bands as per position specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.